# SDR 99ZZZX4149

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: North Coast Landing Systems Inc, repair station L5NR127O
- Aircraft: N946CE
- Make and model: Beech 200BEECH
- Aircraft serial: BB540
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Brace
- Part number: 5082020475
- Condition: Corroded
- Location: Nlg
- Component: 97820000613
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVILY CORRODED IN CYLINDER BORE.  CORROSION FILLED IN WITH PUTTY.  SUBMITTER STATED CAUSE AS DISSIMILAR METALS AND MOISTURE.
